標題: Palindromic quadratization and structure-preserving algorithm for palindromic matrix polynomials of even degree
作者: Huang, Tsung-Ming
Lin, Wen-Wei
Su, Wei-Shuo
應用數學系
Department of Applied Mathematics
公開日期: 1-八月-2011
摘要: In this paper, we propose a palindromic quadratization approach, transforming a palindromic matrix polynomial of even degree to a palindromic quadratic pencil. Based on the (S + S(-1))-transform and Patel's algorithm, the structure-preserving algorithm can then be applied to solve the corresponding palindromic quadratic eigenvalue problem. Numerical experiments show that the relative residuals for eigenpairs of palindromic polynomial eigenvalue problems computed by palindromic quadratized eigenvalue problems are better than those via palindromic linearized eigenvalue problems or polyeig in MATLAB.
URI: http://dx.doi.org/10.1007/s00211-011-0370-7
http://hdl.handle.net/11536/21072
ISSN: 0029-599X
DOI: 10.1007/s00211-011-0370-7
期刊: NUMERISCHE MATHEMATIK
Volume: 118
Issue: 4
起始頁: 713
結束頁: 735
顯示於類別:期刊論文


文件中的檔案:

  1. 000293191600004.pdf